Journal Article

III.4 Reactions to membranes and other dialyzer‐related material

in Nephrology Dialysis Transplantation

Published on behalf of European Renal Association - European Dialysis and Transplant Assoc

Volume 17, issue suppl_7, pages 37-38
Published in print July 2002 | ISSN: 0931-0509
Published online July 2002 | e-ISSN: 1460-2385 | DOI: http://dx.doi.org/10.1093/ndt/17.suppl_7.37-a
III.4 Reactions to membranes and other dialyzer‐related material

Show Summary Details

Preview

Guideline III.4.1

A. Use of dialyzers and tubings sterilized with EtO should be avoided, especially in patients showing otherwise unexplained signs of anaphylactoid reaction (evidence level: B), eosinophilia or elevated IgE (evidence level: C).

(Evidence levels: B and C)

Guideline III.4.2

A. Phthalates and other potentially allergenic components of dialyzers and tubings should be avoided if prolonged allergic reactions persist despite avoiding EtO.

(Evidence level: B)

Guideline III.4.3

A. The combination of dialysis with AN69 membranes and medical treatment with ACE‐inhibitors (ACE‐i) should be avoided because of the possibility of severe haemodynamic reactions.

(Evidence level: B)

Journal Article.  0 words. 

Subjects: Nephrology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.